PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 2 | 187-190
Tytuł artykułu

Borsuk-Ulam type theorems

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A generalization of the theorem of Bajmóczy and Bárány which in turn is a common generalization of Borsuk's and Radon's theorem is presented. A related conjecture is formulated.
Słowa kluczowe
Twórcy
autor
  • Institute of Computer Science, Polish Academy of Sciences, 21 Ordona, 01-237 Warsaw, Poland
Bibliografia
  • [1] N. Alon, Some recent combinatorial applications of Borsuk-type theorems, In: Algebraic, Extremal and Metric Combinatorics (eds. M.M. Deza, P. Frankl, D.G. Rosenberg), Cambridge Univertsity Press, Cambridge (1988), 1-12.
  • [2] N. Alon, Splitting necklaces, Advances in Math. 63 (1987), 247-253.
  • [3] E.G. Bajmóczy and I. Bárány, On a common generalization of Borsuk's and Radon's theorem, Acta Math. Hung. (1979), 347-350.
  • [4] I. Bárány, S.B. Shlosman and A. Szücs, On a topological generalization of a theorem of Tverberg, J. London Math. Soc. 33 (2) (1981), 158-164.
  • [5] J. Dugundji and A. Granas, Fixed Point Theory, PWN - Polish Scientific Publishers, Warsaw 1982.
  • [6] L. Górniewicz, Homological methods in fixed point theory of multi-valued maps, Dissertationes Math. 129 (1976), 1-71.
  • [7] K. Gba and L. Górniewicz, On the Bourgin-Yang theorem for multi-valued maps I, Bull. Polish Acad. Sci. Math. 34 (1986), 315-322.
  • [8] K.S. Sarkaria, A generalized van Kampen-Flores theorem, Proc. Amer. Math. Soc. 111 (1991), 559-565.
  • [9] R.S. Simon, S. Spież and H. Toruńczyk, The existence of equilibria in certain games, separation for families of convex functions and a theorem of Borsuk-Ulam type, Mimeo. Inst. Math. Polish Acad. Sci. Warsaw 1994.
  • [10] H. Steinlein, Borsuk's antipodal theorem and its generalizations and applications: A survey, In: Méthodes Topologiques en Analyse Non Linéaire, Coll. Sém. de Math. Sup., (ed. A. Granas), Univ. de Montréal Press, Montréal 95 (1985), 166-235.
  • [11] H. Tverberg, A generalization of Radon's theorem, J. London Math. Soc. 41 (1966), 123-128.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div15i2n5bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.